# SDR 20001212AP009

- Difficulty date: July 16, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/F, FOUND THE EMERGENCY PATH LIGHT STRIP FORWARD GALLEY 5 FEET LENGTH INOPERATIVE.  ANOTHER 5 FEET LENGTH SECTION OF THE LIGHTING SYSTEM WAS ALSO FOUND INOPERATIVE BETWEEN 2HJK TO 4HJK.  REPLACED FORWARD GALLEY AND ROWS 2HJK AND 4HJK PATH LIGHTING.  OPS CHECKED GOOD.  (M)
